# SDR IPXA2017091421705

- Difficulty date: August 21, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING STRINGER 15 CRACKED BETWEEN XORS 433 & 455.   REPAIRED THE STRINGER IAW EA 011-5710-01-A6969, REV I/R, AND EO MD11-5710-65674-A.  MAJOR.
